# SDR IPXA2023071821544

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 68,029 hours, 23,347 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** MAIN ENTRY/SERVICE DOOR ARMING LEVER COVERS WONÂ€™T STAY DOWN ++ REINSTALLED SECONDARY CAPTURE LEVER ACCESS DOOR/COVER, ADJUSTED, AND OPS CHECKS GOOD REF AMM 52-12-00 AND IPC 52-11-02-10A, PLACARDS REMOVED, NO DMP, OK FOR SERVICE
